# SDR MT9A00000039

- Difficulty date: May 16, 2008
- Submitted: July 3, 2008
- Operation: Air carrier
- Make and model: Cessna 208B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Flange
- Condition: Cracked
- Location: Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MOUNTING FLANGE HAS A 2 INCH CRACK AGAINST OIL COOLER BODY.  (K)
